# SDR SWIA201642511

- Difficulty date: August 7, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 25,996 hours, 16,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP L/E PANEL 684EB CHAFED NEAR VANE ACTUATOR CUTOUT.  LOCATED AND DRILLED NEW PANEL 684 EB IAW SRM.
